It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-04-2011, 04:41 PM   #1
Senior Member
(male)
 
Join Date: Oct 2010
Location: syracuse,ny usa
Posts: 157
cvcman HB Usercvcman HB Usercvcman HB User
anyone gone off Plavix after a year with a DES

Next month will be one year since I have had my LAD drug eluting stent installed. My Dr said I can go off the Plavix, I hear some say Plavix for life ?? I am taking a full strength aspirin too

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Plavix Question donsabi Heart Disorders 6 04-18-2009 09:12 PM
Tapering Off Plavix donsabi Heart Disorders 3 02-22-2009 03:56 PM
Questions about stopping plavix after 1 month s-larette Heart Disorders 47 09-10-2008 01:13 PM
my doctor wants me to stop taking plavix,after taking it four yrs? ralean01 Heart Disorders 6 08-29-2008 01:34 AM
Plavix Rebound And Tapering Off Jeff 55 Heart Disorders 2 07-12-2008 08:41 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (74), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), cvcman (8), Beefsteak (8), Fizzickle (6), Lenin (6)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 11:11 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!